RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 11, Pages 3–21 (Mi ivm7146)  

Smooth almost $\Delta$-fiber bundles over simplicial complexes

V. Y. Zinchenko, E. I. Yakovlev

Chair of Geometry and Higher Algebra, Nizhni Novgorod State University, Nizhni Novgorod, Russia

Abstract: In this paper we construct and study a category of principal fiber bundles with the following properties: 1) the base is a simplicial complex and the structure group is a $k$-dimensional torus, 2) maps of any atlas are smooth on every simplex of the base, and 3) the finite group $\Delta$ acts on the base and this action has a multi-valued lifting to the total space. We study invariant connections and built integer-valued realizable characteristic classes.

Keywords: simplicial complex, simplicial group action, Thom–Whitney forms, principal fiber bundle, multi-valued action, invariant connection, almost $\Delta$-bundles.

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:11, 1–17

Bibliographic databases:

UDC: 515.164
Received: 31.03.2009

Citation: V. Y. Zinchenko, E. I. Yakovlev, “Smooth almost $\Delta$-fiber bundles over simplicial complexes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 11, 3–21; Russian Math. (Iz. VUZ), 54:11 (2010), 1–17

Citation in format AMSBIB
\Bibitem{ZinYak10}
\by V.~Y.~Zinchenko, E.~I.~Yakovlev
\paper Smooth almost $\Delta$-fiber bundles over simplicial complexes
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 11
\pages 3--21
\mathnet{http://mi.mathnet.ru/ivm7146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814560}
\elib{http://elibrary.ru/item.asp?id=14865173}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 11
\pages 1--17
\crossref{https://doi.org/10.3103/S1066369X10110010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649605406}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7146
  • http://mi.mathnet.ru/eng/ivm/y2010/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:214
    Full text:31
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020